# SDR QXEA0201816

- Difficulty date: February 28, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 2,195 hours, 2,637 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 92146A010401
- Part serial: 0153
- Condition: Failed
- Location: Zone 200
- Part time: 2,195 hours, 2,637 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BZN - CREW RETURNED TO FIELD WHEN AFTER TAKE-OFF THE AIRCRAFT WOULD NOT PRESSURIZE.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE CABIN PRESSURE CONTROLLER. OPERATIONAL CHECKS WERE PERFORMED AND CHECKED GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
